# SDR 2004UALA00909

- Difficulty date: September 20, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 54,432 hours, 8,849 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AFT FLAP, IB HINGE ARM CRACKED BOTH SIDES AT ATTACH POINT TO MAIN FLAP. REPAIRED & INSTALLED FITTING.
